# SDR DXTA2025071404185

- Difficulty date: July 9, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N534QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0315
- Aircraft time: 3,619 hours, 2,388 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR BEGINS TO OPEN BUT FAILS TO COMPLETE THE OPENING CYCLE. PERFORMED CABIN DOOR LATCHING/LOCKING SYSTEM AND DOOR WARNING SYSTEM TEST SECTION 3 PER CESSNA 680A MM 52-70-00. NO DEFECTS NOTED, MED OPENS AS ADVERTISED
